Posted 2/7/2008 8:15 PM (GMT -6)
OK, this is my 3rd or 4th try so here we go: I am 4 wks post lap. surgery for removal of ovary that turned out to be benign. Had inflammation, itching, burning, soreness to surgical glue and bandaids (not a new thing for me but thought I'd mention it) Things went well until 1 week ago I started to have fluid build up in my abdomine. It's to the point where it's very uncomfortable, not painful and I look and feel like I'm pregnant, system is slow but works, gas can get out...ha ha ha. Can't eat as much (this is not a bad thing) because I feel full right away. Saw my gyno today who did the surgery and everything is OK with that. She called my internal med doc right away and I am to see him in the morning. She doesn't know much (anything) about lupus so asked him if this could be a complication of lupus and I guess he thinks so. Does anyone have experience with this? The internet does not have good things to say about fluid build up in the abdomine. For the last week I'm in a smallish lupus flare, knees, feet, hands, neck and back more inflammed and painful. I'm hoping that whatever is going on isn't damage to my organs due to the meds I'm on. What do you think? Deb/lonna
DX: lupus, headaches, hair loss, high blood pressure, allergies, chemical sensitivities, photo sensitivity, muscle spasms, neuropathy in hands and feet
Meds: cellcept,2000 mg/day prednisone 7mg, cozaar, effexor, trazodone, lunesta, vicodin, imitrex nasal for migraines, nasonex and astelin for allergies.